# SDR CALA2015012700069

- Difficulty date: January 27, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 41,563 hours, 12,757 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GO AROUND, HAD TE FLAP DISAGREE EICAS MSG WHILE SELECTING FLAPS TO 20 POSITION.  RETURNED FLAP HANDLE TO ZERO, NO FAULTS ON FSEUS.  RAN FLAPS NO MSGS.
